# SDR AWXA200500915

- Difficulty date: July 13, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED FUSELAGE SKIN CRACK, 1.43 INCHES IN LENGTH,  AT BS 727E+4 INCHES, STRINGER 24R.  MAINTENANCE CUT OUT DAMAGED AREA OF SKIN AT BS 727E+4 INCHES, STRINGER 24R IAW BOEING 737-300 SRM 53-00-01-3 FIG 229.  FABRICATED DOUBLER, TRIPLER AND FILLER IAW BOEING 737-300 SRM 53-00-01-3 FIG 229.  INSTALLED AND SEALED FABRICATED REPAIR PARTS AT BS 727E+4 INCHES, STRINGER 24R IAW BOEING 737-300 SRM 53-00-01-3 FIG 229.
